I only took 4 doese of Pristiq. I stopped the medication 15 days ago. My eyes are still swollen and hurting. The area under my eyes and my cheekbones is the worst. I have been to 2 doctors and they didn't take me seriously. My eye doctor told me to take benadryl. My family doctor said there is nothing he can do. I even called Pfizer and they had no suggestions. I know for a fact that this is from the Pristiq because I have never had symptoms like this before. The eye side effect is a known issue with this drug and it is even listed on the box. the box says some people are at risk for this and you should get preventative treatment if you are at risk. How do you know if you are at risk? What is the treatment? My question is, what can I do to help this? Did the Pristiq cause an infection? Could my body still be reacting to the pill after this long? Please help me, I'm miserable! Thanks!
I am sorry you are undergoing such ordeal.
What is the half-life of Pristiq?
Approximately 45% of a single oral dose is eliminated unchanged in urine at 72 hours; approximately 19% of the dose is excreted as the glucuronide metabolite and less than 5% is excreted as the oxidative metabolite (N, O-didesmethylvenlafaxine) in urine. Mean elimination half-life is approximately 11 hours.
By now it is out of your system.
With regards to the side effects your are having I really can not find any evidence that they are caused by Pristiq, having said that, I take you seriously otherwise I would not have tried to answer your Q. I also believe is the antidepressant, not because the side effects you are experiencing are not listed means they are not possible.
You may report side effects to FDA at 1-800-FDA-1088.
I suggest you seek a 2nd opinion (or more).
I hope you find the answer and get well soon.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2014 • 1 answer
Posted 27 Feb 2015 • 1 answer
Posted 28 Jan 2017 • 2 answers
Posted 19 Jun 2017 • 1 answer
Posted 20 days ago • 0 answers